Skip to Main content Skip to Navigation
Journal articles

A relaxation result for state constrained inclusions in infinite dimension

Abstract : In this paper we consider a state constrained differential inclusion ˙ x ∈ Ax + F (t, x), with A generator of a strongly continuous semigroup in an infinite dimensional separable Banach space. Under an "inward pointing condition" we prove a relaxation result stating that the set of trajectories lying in the interior of the constraint is dense in the set of constrained trajectories of the convexified inclusion ˙ x ∈ Ax + coF (t, x). Some applications to control problems involving PDEs are given.
Document type :
Journal articles
Complete list of metadata

Cited literature [31 references]  Display  Hide  Download
Contributor : Helene Frankowska Connect in order to contact the contributor
Submitted on : Thursday, January 1, 2015 - 5:46:44 PM
Last modification on : Sunday, June 26, 2022 - 5:21:22 AM
Long-term archiving on: : Thursday, April 2, 2015 - 10:06:35 AM


Files produced by the author(s)



Hélène Frankowska, Elsa Maria Marchini, Marco Mazzola. A relaxation result for state constrained inclusions in infinite dimension. Mathematical Control and Related Fields, AIMS, 2015, 6 (1), pp.113-141. ⟨10.3934/mcrf.2016.6.113⟩. ⟨hal-01099223⟩



Record views


Files downloads